On the accuracy of approximation of the binomial distribution by the Poisson law
Matematičeskie trudy, Tome 24 (2021) no. 2, pp. 122-149.

Voir la notice de l'article provenant de la source Math-Net.Ru

We derive many new estimates for the proximity of the binomial distribution to the Poisson distribution in the uniform metric and propose a combined approach to estimating the distance in a uniform metric when, for small $n$ and large $p$, the estimation is performed on using a computer and, for the remaining values of $n$ and $p$, the estimates obtained analytically are used.
@article{MT_2021_24_2_a7,
     author = {S. V. Nagaev},
     title = {On the accuracy of approximation of the binomial distribution by the {Poisson} law},
     journal = {Matemati\v{c}eskie trudy},
     pages = {122--149},
     publisher = {mathdoc},
     volume = {24},
     number = {2},
     year = {2021},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MT_2021_24_2_a7/}
}
TY  - JOUR
AU  - S. V. Nagaev
TI  - On the accuracy of approximation of the binomial distribution by the Poisson law
JO  - Matematičeskie trudy
PY  - 2021
SP  - 122
EP  - 149
VL  - 24
IS  - 2
PB  - mathdoc
UR  - http://geodesic.mathdoc.fr/item/MT_2021_24_2_a7/
LA  - ru
ID  - MT_2021_24_2_a7
ER  - 
%0 Journal Article
%A S. V. Nagaev
%T On the accuracy of approximation of the binomial distribution by the Poisson law
%J Matematičeskie trudy
%D 2021
%P 122-149
%V 24
%N 2
%I mathdoc
%U http://geodesic.mathdoc.fr/item/MT_2021_24_2_a7/
%G ru
%F MT_2021_24_2_a7
S. V. Nagaev. On the accuracy of approximation of the binomial distribution by the Poisson law. Matematičeskie trudy, Tome 24 (2021) no. 2, pp. 122-149. http://geodesic.mathdoc.fr/item/MT_2021_24_2_a7/

[1] Kolmogorov A. N., “Dve ravnomernye predelnye teoremy dlya summ nezavisimykh slagaemykh”, TVP, 1:4 (1956), 426–436

[2] Prokhorov Yu. V., “Asimptoticheskoe povedenie binomialnogo raspredeleniya”, UMN, 8 (1953), 135–142 | Zbl

[3] Tsaregradskii I. P., “O ravnomernom priblizhenii binomialnogo raspredeleniya neogranichenno delimymi zakonami”, TVP, 3:4 (1958), 470–474

[4] Barbour A. D., Hall P., “On the rate of Poisson convergence”, Math. Proc. Cambridge Philos. Soc., 95 (1984), 473–480 | DOI | Zbl

[5] Le Cam L., “An approximation theorem for the Poisson binomial distribution”, Pacific J. Math., 10 (1960), 1181–1197 | DOI | Zbl

[6] Daley D. J., Vere-Jones D., An Introduction to the Theory of Point Processes, v. II, Probability and Its Applications, General Theory and Structure, 2nd revised and extended ed., Springer-Verlag, New York, NY, 2008 | DOI | Zbl

[7] Franken P., “Approximation des Verteilungen von Summen unabhängiger nichtnegativer ganzzahler Zufallsgrössen durch Poissonsche Verteilungen”, Math. Nachr., 23 (1964), 237–340

[8] Hipp C., “Approximation of aggregate claims distribution by compound Poisson distributions”, Insurance Math. Econom., 4 (1985), 227–232 | DOI | Zbl

[9] Kennedy J. E., Quine M. P., “The total variation distance between the binomial and Poisson distributions”, Ann. Probab., 17 (1989), 396–400 | DOI | Zbl

[10] Kruopis Y., “Precision of approximation of the generalized binomial distribution by convolutions of Poisson measures”, Lith. Math. J., 26 (1986), 37–59 | DOI

[11] Makabe H., “On the approximations to some limiting distributions with some applications”, Kōdai Math. Semin. Rep., 14 (1962), 123–133 | Zbl

[12] Novak S. Y., “Poisson approximation”, Probab. Surv., 16 (2019), 228–276 | DOI | Zbl

[13] Serfling R. J., “Some elementary results on Poisson approximation in a sequence of Bernoulli trials”, SIAM Rev., 20 (1978), 567–579 | DOI | Zbl

[14] Zacharovas V., Hwang H-K., “A Charlier–Parseval approach to Poisson approximation and its applications”, Lith. Math. J., 50:1 (2010), 88–119 | DOI | Zbl